Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Continued fractions and equivalent complex numbers

Author: Richard B. Lakein
Journal: Proc. Amer. Math. Soc. 42 (1974), 641-642
MSC: Primary 10F20
MathSciNet review: 0382179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is shown, by a counterexample, that the familiar theorem on the continued fraction expansions of equivalent numbers does not hold when these notions are extended to complex numbers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F20

Retrieve articles in all journals with MSC: 10F20

Additional Information

PII: S 0002-9939(1974)0382179-8
Keywords: Complex continued fractions, equivalent complex numbers
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia